Vol. 3, No. 1, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Frobenius splittings of toric varieties

Sam Payne

Vol. 3 (2009), No. 1, 107–119
Abstract

We discuss a characteristic free version of Frobenius splittings for toric varieties and give a polyhedral criterion for a toric variety to be diagonally split. We apply this criterion to show that section rings of nef line bundles on diagonally split toric varieties are normally presented and Koszul, and that Schubert varieties are not diagonally split in general.

Keywords
Frobenius splitting, toric variety, diagonal splitting, Koszul
Mathematical Subject Classification 2000
Primary: 14M25
Secondary: 13A35, 14M15, 16S37
Milestones
Received: 8 May 2008
Revised: 15 October 2008
Accepted: 22 November 2008
Published: 1 February 2009
Authors
Sam Payne
Department of Mathematics
Building 380, Sloan Hall
Stanford University
Stanford, CA 94305
United States